Approximation of the asymptotic mean marking of SPNs with contPNs - Normandie Université Access content directly
Journal Articles Nonlinear Analysis: Hybrid Systems Year : 2012

Approximation of the asymptotic mean marking of SPNs with contPNs

No file

Dates and versions

hal-01966516 , version 1 (28-12-2018)

Identifiers

  • HAL Id : hal-01966516 , version 1

Cite

D. Lefebvre. Approximation of the asymptotic mean marking of SPNs with contPNs. Nonlinear Analysis: Hybrid Systems, 2012, 6 (4), pp.972-987. ⟨hal-01966516⟩
34 View
0 Download

Share

Gmail Facebook X LinkedIn More